Table of Contents
ISRN Mathematical Analysis
Volume 2013, Article ID 567071, 5 pages
Research Article

On Option Pricing in Illiquid Markets with Jumps

1Department of Mathematical Sciences, UAE University, P.O. Box 17551, Al-Ain, UAE
2Department of Economics and Finance, UAE University, P.O. Box 17555, Al-Ain, UAE

Received 30 April 2013; Accepted 26 May 2013

Academic Editors: G. Gripenberg, M. Winter, and C. Zhu

Copyright © 2013 Youssef El-Khatib and Abdulnasser Hatemi-J. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. Black and M. Scholes, “The pricing of options and corporate liabilities,” Journal of Political Economy, vol. 81, no. 3, pp. 637–654, 1973. View at Google Scholar
  2. L. Chan and J. Lakonishok, “The behavior of stock prices around institutional trades,” Journal of Finance, vol. 50, pp. 1147–1174, 1995. View at Google Scholar
  3. D. B. Keim and A. Madhavan, “The upstairs market for large-block transactions: analysis and measurement of price effects,” Review of Financial Studies, vol. 9, no. 1, pp. 1–36, 1996. View at Google Scholar · View at Scopus
  4. W. F. Sharpe, G. J. Alexander, and J. V. Bailey, Investments, Prentice Hall, Upper Saddle River, NJ, USA, 1999.
  5. H. Liu and J. Yong, “Option pricing with an illiquid underlying asset market,” Journal of Economic Dynamics & Control, vol. 29, no. 12, pp. 2125–2156, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. R. C. Merton, “Option pricing when underlying stock returns are discontinuous,” Journal of Financial Economics, vol. 3, no. 1-2, pp. 125–144, 1976. View at Google Scholar · View at Scopus
  7. M. Dritschel and Ph. Protter, “Complete markets with discontinuous security prices,” Finance & Stochastics, vol. 3, no. 2, pp. 203–214, 1999. View at Google Scholar
  8. Y. El-Khatib and N. Privault, “Hedging in complete markets driven by normal martingales,” Applicationes Mathematicae, vol. 30, no. 2, pp. 147–172, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Y. El-Khatib and Q. M. Al-Mdallal, “Numerical simulations for the pricing of options in jump diffusion markets,” Arab Journal of Mathematical Sciences, vol. 18, no. 2, pp. 199–208, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. P. Protter, Stochastic Integration and Differential Equations. A New Approach, Springer, Berlin, Germany, 1990. View at MathSciNet